Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering with a scalp problem. Black tar like thing seen. What to do?

Hi iv been suffering with a scalp problen now im losing what look like little grey stones some are black when i crush then its just grey dust i lose loads every day what ever im doing i hear them hit the floor then i pick them up most are perfectly round and about half size of a pea,and i lose a black tar like thing too and loads of fluff from nowere can u shed some light plz
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to healthcaremagic tomnanne. You condition some what looks like "Black Piedra" to me but direct visual examination may require to confirm the case, (KOH if confusing) Anyway its a fungal infection that can be treated with topical anti-fungal shampoos containing 2% ketoconazole, selsun etc... for better result combining shampoos with topical creams and lotion might help.
Answered: Thu, 28 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor